Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 91, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2010, 11:25 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 11:25 PM CDT (04:25 UTC)
- Expired
- May 20, 2010, 12:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 145 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:26 PM CDT | HAIL 1.75 | Blanco, OK | QUARTER TO GOLFBALL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 9:35 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS54 KTSA 200425
SVRTSA
OKC077-121-200500-
/O.NEW.KTSA.SV.W.0091.100520T0425Z-100520T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1125 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL MIDNIGHT CDT
* AT 1119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SAVANNA TO 7 MILES SOUTHEAST OF
KIOWA...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALDERSON...BLANCO...HARTSHORNE...KIOWA AND SAVANNA.
ANOTHER THUNDERSTORM WILL MOVE INTO SOUTHWESTERN PITTSBURG COUNTY
BEFORE MIDNIGHT...AND MAY BE SEVERE AT THAT TIME. PERSONS AROUND
ASHLAND SHOULD REMAIN ALERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3461 9589 3468 9589 3468 9608 3487 9606
3493 9550 3476 9550 3459 9552
TIME...MOT...LOC 0424Z 269DEG 25KT 3485 9576 3464 9580
$$2 follow-up statements
183
WWUS54 KTSA 200448
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT WED MAY 19 2010
OKC077-121-200500-
/O.CON.KTSA.SV.W.0091.000000T0000Z-100520T0500Z/
PITTSBURG OK-LATIMER OK-
1148 PM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER AND
SOUTHERN PITTSBURG COUNTIES CONTINUES UNTIL MIDNIGHT...
AT 1142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAILEYVILLE TO BLANCO...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LATIMER AND SOUTHERN PITTSBURG COUNTIES.
&&
LAT...LON 3460 9583 3461 9583 3461 9588 3491 9571
3493 9550 3476 9550 3459 9552
TIME...MOT...LOC 0447Z 269DEG 25KT 3483 9556 3468 9572
$$097
WWUS54 KTSA 200456
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT WED MAY 19 2010
OKC077-121-200505-
/O.EXP.KTSA.SV.W.0091.000000T0000Z-100520T0500Z/
PITTSBURG OK-LATIMER OK-
1156 PM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER AND
SOUTHERN PITTSBURG COUNTIES EXPIRES AT MIDNIGHT CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST SOUTHEAST OF BLANCO...
AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND HEAVY
RAIN AS IT MOVES EAST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM.
LAT...LON 3460 9583 3461 9583 3461 9588 3491 9571
3493 9550 3476 9550 3459 9552
TIME...MOT...LOC 0455Z 264DEG 33KT 3487 9543 3474 9545
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:52 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 19, 9:52 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT WED MAY 19 2010
...UPDATE...
.DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 56 82 / 90 50 20 10
FSM 66 79 62 83 / 100 80 50 10
MLC 67 79 63 86 / 90 50 30 0
BVO 60 75 53 81 / 90 50 20 10
FYV 63 75 59 79 / 100 80 50 10
BYV 61 75 58 79 / 100 80 60 10
MKO 64 77 61 82 / 90 60 30 10
MIO 61 75 56 79 / 90 70 30 10
F10 65 78 60 84 / 90 50 20 0
HHW 68 84 65 87 / 90 60 50 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 19, 10:54 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1054 PM CDT WED MAY 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1054 PM CDT WED MAY 19 2010 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. DISCUSSION... ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST. HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE INTO THE EARLY MORNING HOURS OF THURSDAY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL CONDITIONS. A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 19, 9:55 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 E TAHLEQUAH 35.92N 94.86W
05/19/2010 E0.75 INCH CHEROKEE OK BROADCAST MEDIA
&&
SFPLocal storm report, May 19, 10:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD TULSA 36.13N 95.92W
05/19/2010 TULSA OK AMATEUR RADIO
A BRIDGE NEAR 101ST STREET SOUTH AND MEMORIAL WAS
REPORTED COVERED BY WATER
&&
SFPLocal storm report, May 19, 10:17 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 1 NW GREENWOOD 35.23N 94.27W
05/19/2010 M1.00 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPLocal storm report, May 19, 10:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD 4 NE OWASSO 36.31N 95.80W
05/19/2010 ROGERS OK NWS EMPLOYEE
106TH STREET NORTH EAST OF 161ST EAST AVENUE UNDER 1 FOOT
OF WATER
&&
MATLocal storm report, May 19, 10:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
05/19/2010 MUSKOGEE OK EMERGENCY MNGR
MAJOR STREET FLOODING REPORTED IN MUSKOGEE
&&
MATLocal storm report, May 19, 11:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 6 NE BROKEN ARROW 36.11N 95.71W
05/19/2010 WAGONER OK EMERGENCY MNGR
TWO TO THREE FEET OF WATER OVER ROADS BETWEEN 31ST AND
51ST STREETS ALONG 257TH EAST AND NEAR 41ST AND 273RD
STREETS.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 44 min |
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 10:53 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:21 AM CDT | River Flood Warning | TSA | Ottawa | 45 hr |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 4:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.